On pathwise uniqueness and expansion of filtrations
Séminaire de probabilités de Strasbourg, Volume 24 (1990), pp. 194-209.
@article{SPS_1990__24__194_0,
     author = {Barlow, Martin T. and Perkins, Edwin A.},
     title = {On pathwise uniqueness and expansion of filtrations},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {194--209},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {24},
     year = {1990},
     zbl = {0706.60058},
     mrnumber = {1071541},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1990__24__194_0/}
}
TY  - JOUR
AU  - Barlow, Martin T.
AU  - Perkins, Edwin A.
TI  - On pathwise uniqueness and expansion of filtrations
JO  - Séminaire de probabilités de Strasbourg
PY  - 1990
DA  - 1990///
SP  - 194
EP  - 209
VL  - 24
PB  - Springer - Lecture Notes in Mathematics
UR  - http://archive.numdam.org/item/SPS_1990__24__194_0/
UR  - https://zbmath.org/?q=an%3A0706.60058
UR  - https://www.ams.org/mathscinet-getitem?mr=1071541
LA  - en
ID  - SPS_1990__24__194_0
ER  - 
%0 Journal Article
%A Barlow, Martin T.
%A Perkins, Edwin A.
%T On pathwise uniqueness and expansion of filtrations
%J Séminaire de probabilités de Strasbourg
%D 1990
%P 194-209
%V 24
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1990__24__194_0
Barlow, Martin T.; Perkins, Edwin A. On pathwise uniqueness and expansion of filtrations. Séminaire de probabilités de Strasbourg, Volume 24 (1990), pp. 194-209. http://archive.numdam.org/item/SPS_1990__24__194_0/

M.T. Barlow: Study of a filtration expanded to include an honest time. Z.f.W. 44, 307-323 (1979). | MR | Zbl

M.T. Barlow: One dimensional stochastic differential equations with no strong solution. J. London Math. Soc. (2) 26, 335-347 (1982). | MR | Zbl

M.T. Barlow: Inequalities for upcrossings of semimartingales via Skorohod embedding. Z.f.W. 64, 457-474 (1983). | MR | Zbl

M.T. Barlow and E.A. Perkins: One dimensional stochastic differential equations involving a singular increasing process. Stochastics 12, 229-249 (1984). | MR | Zbl

M.T. Barlow and E.A. Perkins: Sample path properties of stochastic integrals and stochastic differentiation. Stochastics and Stochastic Reports 27, 261-293 (1989). | MR | Zbl

M.T. Barlow and P. Protter: On convergence of semimartingales. To appear in Sém. Prob. XXIV (1990). | Numdam | MR | Zbl

C. Dellacherie and P.A. Meyer: Probabilities and potential B. Theory of martingales. North Holland, Amsterdam (1982). | MR | Zbl

N. El-Karoui: Sur les montées des semi-martingales II. Le cas discontinu. In Temps Locaux, Astérisque 52-53, 73-88 (1978).

D.N. Hoover, Extending probability spaces and adapted distribution. Preprint (1989).

D.N. Hoover and H.J. Keisler: Adapted probability distributions. Trans. Amer. Math. Soc. 286, 159-201 (1984). | MR | Zbl

D.N. Hoover and E.A. Perkins: Nonstandard construction of the stochastic integral and applications to stochastic differential equations, I, II. Trans. Amer. Math. Soc. 275, 1-58 (1983). | MR | Zbl

J. Jacod and J. Memin: Weak and strong solutions of stochastic differential equations: Existence and uniqueness. In Stochastic Integrals, Lect. Notes Math. 851 Springer (1981). | MR | Zbl

T. Jeulin: Semimartingales et grossissement d'une filtration. Lect. Notes. Math 833 Springer (1980). | MR | Zbl

H.J. Keisler: An infinitesmal approach to stochastic analysis. Mem. A.M.S. 297 (1984). | MR | Zbl

J.-F. Le Gall: Applications du temps local aux equations différentielles stochastiques unidimensionelles. Sem. Prob. XVII, 15-31 Lect. Notes. Math. 986 Springer (1983). | Numdam | MR | Zbl

C. Stricker: Quasimartingales, martingales locales, semimartingales et filtration naturelle. Z.f.W. 39, 55-63 (1977). | MR | Zbl

M. Yor: Sur le balayage des semi-martingales continues. Sém Prob XIII 453-471. Lect. Notes Math. 721 (1979). | Numdam | MR | Zbl

M. Yor: Rappels et préliminaires généraux. In Temps Locaux, Astérisque 52-53, 17-22 (1978). | MR